# SDR AALA202106012868

- Difficulty date: May 5, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 19,412 hours, 7,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frm 69-70 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON SHEAR PLATE LOCATED FROM FR69 TO FR70 STR 23L IN AFT GALLEY AREA. L = 1.002 INCHES. REMOVED AND REPLACED SHEAR PLATE PER SRM 51-42-11-801.
